# SDR AALA20140428012

- Difficulty date: April 16, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 41,413 hours, 17,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WCS LOWER SKIN PANEL ON THE LT SIDE AT BS 540 COMMON TO THE DRAG LINK ASSEMBLY. DAMAGED REMOVED & ACCOMPLISHED REPAIR IAW EA B737-57-034621.
